# SDR USAA2012020800018

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,131 hours, 32,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT STRAP BROKEN - WILL NOT CHARGE.  REPLACED BATTERY AND SECURITY STRAP ON FORWARD F/A JUMPSEAT EMERGENCY FLASHLIGHT AS REQUIRED.
